# SDR GTIA050247

- Difficulty date: August 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT ENTRY WAY FLOORBEAM HAS AREAS OF CORROSION.  AREAS OF CORROSION FOUND OUT OF LIMITS.  FABRICATED ENTRY WAY FLOORBEAM.  TREATED, PRIMED AND INSTALLED FABRICATED FLOORBEAM.  (M)
